# SDR ASOA05386

- Difficulty date: April 29, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 601R5790011
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CREW RECEIVED RT ENGINE FIRE FAIL CAUTION MESSAGE WARNING.  WHEN COMPLYING WITH THE QRH, FIRE LOOP-A WAS SELECTED AND FIRE WARNING RECEIVED.  QRH COMPLIED WITH AND LOOP-B SELECTED.  ACFT LANDED SAFELY.  MX CLEARED DEFERRED FIRE LOOP BY REMOVING AND REPLACING RT ENGINE FIRE LOOP-A.  OPS CHECKS GOOD.  ACFT OK FOR SERVICE.  (M)
